# SDR CALA2013110792708

- Difficulty date: November 7, 2013
- Submitted: November 27, 2013
- Operation: Air carrier
- Aircraft: N120UA
- Make and model: Boeing 747422
- Aircraft serial: 29166
- Aircraft time: 59,645 hours, 6,899 cycles
- Engine: Pwa PW4056
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 0000
- Part serial: 0000
- Condition: Cracked
- Location: Bs 1120
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT BS 1120 RBL 70 TENSION TIE AREA FOUND TWO FASTENER HOLES CRACKED AT FRAME.  FRAME REPAIRED IAW SRM 53-40-07 FIG 201 REPAIR 1.
